# SDR AWXA200700626

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 77,674 hours, 30,267 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 38001606
- Condition: Ruptured
- Location: Crew O2 System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - DIV - FLIGHT NR 432 DIVERTED TO LAX DUE TO CREW O2 SYSTEM DEPLETED.  FLIGHT CREW DECLARED AN EMERGENCY DUE TO THE INABILITY TO MAINTAIN RVSM ALTITUDE BUT AFTER THE AIRCRAFT WAS OUT OF THE RVSM THE CAPTAIN DEEMED THE SITUATION A NON-EMERGENCY.   THE AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE REPLACED A RUPTURED O2 LINE BELOW THE O2 MASK STORAGE BOX IAW AWA TASK CARD R1B35601.
